# SDR SIMA06622

- Difficulty date: March 7, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link
- Part number: S5701062000800
- Condition: Unserviceable
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION MAINTENANCE REPORTED THE LEFT FORWARD LOWER WING TO FUSELAGE JUNTION ROD (DOG BONE) HAD AN EXCESSIVELY TIGHT BEARING AND PITTED BUSHING.  MAINTENANCE REMOVED AND REPLACED THE JUNCTION ROD IAW JIC 57-15-21-RAI-10000-006.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
